Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Welllbutrin - Experienced users or Docs Help

Posted by Nancy on August 23, 1999, at 20:53:19

In reply to Re: Welllbutrin - Experienced users or Docs Help, posted by Pat on August 23, 1999, at 17:04:08

> Thanks for the follow up Barb. I'm pretty well over that bad fatigue from last week. I seem to have a pretty normal energy level again. The last two days I've experienced the level of anxiety picking up, I think due to the Wellbutrin. The Wellbutrin seemed to be helping the depression a little bit at first, but now it doesn't. I'm sure the dosage will have to be increased. I am only taking 100 mg daily and have only been on it for two weeks. I hope the anxiety level doesn't escalate too much when he increases it. Does anyone have experience with taking Wellbutrin when you are an anxiety sufferer anyway? The ativan controls the anxiety, but obviously, I don't want to have to keep upping the daily dosage of ativan. I'm currently taking 2.5 mg daily. Is the Wellbutrin supposed to help the anxiety once I reach the proper dosage level? I would really appreciate hearing from any experienced Wellbutrin users.

Hi Wellbutrin takers!!
I have been on Prozac for 3 years and gained 25 pounds. I recently switched to Wellbutrin in hopes of losing some weight. I have found that unfortunately, it doesn't produce the "calming" effect that Prozac did. I'm crabbier than usual and short-tempered. With Prozac I was so laid back and everything was wonderful except for the horrid weight gain. I'm still taking 300 mg. of Wellbutrin and plan on staying on it longer to see what happens. Concerning anxiety....could anyone try and explain that? I want to know if it's the same thing that I'm feeling . I feel afraid and panicky about doing everything....even making supper or doing laundry! Sometimes when I feel like this, things even kind of "look" funny to me, kind of like being on hallucinating drugs or something? Can anyone relate to this at all? Do you think it may not be depression at all, but anxiety. Maybe I should be on Buspar???




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nancy thread:9449